# SDR QR9R20220428003

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723519726
- Aircraft time: 1,783 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Indicator
- Part number: 9550177970
- Part serial: RB60009
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 ENGINE FUEL FILTER CAUTION DISPLAYED WHILE TAXIING BACK TO PARKING PAD AFTER .8 HOURS OF HOVER WORK. AFTER PLACING THE BATTERY SWITCH ON, # 2 FUEL FILTER CAUTION LIGHT ILLUMINATED ON CAD. ALSO, AFTER PLACING THE # 2 PRIME PUMP ON, THE # 2 FUEL FILTER LIGHT REMAIN ILLUMINATED ON CAD. REMOVED AND REPLACED ENGINE #2 FUEL CLOGGING INDICATOR IAW 73-12-00-900-802-A01. MOC SUCCESSFULLY COMPLETED I/A/W EMM 05-50-00-200-801-A01.
